# SDR DALA2024011900813

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON ECCENTRIC BOLT (1 E/A) AND PLAIN BUSHING (1 E/A) LOC. ON DRIVE ARM TRACK 4 O/B FLAP R/H WING. CORRECTIVE ACTION: REPLACED EXCENTRICAL BOLT AND PALIN BUSHING OF DRIVE ARM TRACK #4 OUTBOARD FLAP RH WING AS PER AIRBUS CMM 57-53-21. (0161140)
